# SDR FDEA201908081818

- Difficulty date: August 8, 2019
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 85,051 hours, 19,306 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Attach Bracket
- Part number: ACA00071
- Part serial: 165
- Condition: Cracked
- Location: Zone 700
- Component: Actuator
- Component part number: ACG73305501
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-56 WO#75149  FOUND NLG  LOCK/UNLOCK ACTUATOR CYCLINDER ATTACH   BRACKET DAMAGED...PARTS ORDERED ..MSN#1980722 REMOVED AND REPLACED NLG LOCK/UNLOCK ACTUATER BRACKET  REF EA 1-5340-T0348829 NOSE GEAR RETRACT  BRACKET ASSY-REPAIR OF HOLE MISMATCH OF REPLACEMENT  UNIT PT1,2 AND 3, DWG ACA0007-1,MD11 SRM 51-30-00.  NLG STEERING RESPONSE TIME HAS BEEN COMPLIED WITH                                 REF MD11 AMM 32-50-00-5.
